# SDR KCSA202405171062

- Difficulty date: May 17, 2024
- Submitted: May 17, 2024
- Operation: Air carrier
- Aircraft: N766CK
- Make and model: Boeing 747481F
- Aircraft serial: 34016
- Aircraft time: 63,819 hours, 12,489 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 960 S7.
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME ATTACH ANGLE ON L/H CREASE BEAM AT BS 960 STRINGER 7
